# SDR AWXA200600377

- Difficulty date: January 29, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N636AW
- Make and model: Airbus A320-231
- Aircraft serial: 098
- Aircraft time: 52,232 hours, 22,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D531128140000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C4 CHECK LEVEL 2 EXFOLIATION CORROSION WAS FOUND ON RIGHT HAND OUTBOARD SEAT TRACK FROM FS 20 TO FS 24.  ORIGINAL DAMAGE WAS OUT OF LIMITS.  MAINTENANCE REMOVED THE DAMAGED SEAT TRACK, FABRICATED 4 REPAIR ANGLES.  INSTALLED NEW SEAT TRACK EXTRUSION AND 4 REPAIR ANGLES IAW AIRBUS A320 SRM 53-11-15 FIG 203.
